MathSciNet Relay Station
MathSciNet bibliographic data
MR2510436 (2010c:43018) 43A85 (42B25)
Hu, Guoen; Yang, Dachun Maximal commutators of BMO functions and singular integral operators with non-smooth kernels on spaces of homogeneous type. J. Math. Anal. Appl. 354 (2009), no. 1, 249–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement